MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified lesion in the non-tortuous 6.7mm-diameter distal superficial femoral artery (sfa).After atherectomy, and pre-dilatation with a 7.0x150 armada balloon (inflated to 4 to 6 atmospheres for 3 minutes), a 6.5x150 6f 120cm supera peripheral self-expanding stent system (sess) was prepped per the instructions for use (ifu) and was advanced without difficulty to the lesion.The thumbslide was pushed without difficulty and all of the stent appeared to have completely deployed under fluoroscopy.The thumbslide was then retracted and the system lock and deployment lock were in the locked position per the ifu.However, when attempting to retract the delivery system, resistance was felt and it was discovered that a proximal stent strut was caught on a delivery system ratchet.Force was not applied.In an attempt to free the delivery system from the stent, the physician twisted/rotated the supera delivery system in place, popping the ratchet off of the stent strut, freeing the stent from the ratchet.The supera delivery system was then able to be withdrawn without further difficulty and there was no elongation or any other damage to the deployed stent; the stent was deployed completely within the desired target area.There were no adverse patient effects and no occurrence of a clinically significant delay.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6762094
Report Number2024168-2017-06354
Device Sequence Number11135679
Product Code NIP
UDI-Device Identifier08975370026399
UDI-Public08975370026399
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberS-65-150-120-P6
Device Lot Number6101061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2017
Initial Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR